← Return to Tymlos causing belly fat?

Discussion

Tymlos causing belly fat?

Osteoporosis & Bone Health | Last Active: Jul 5 4:45pm | Replies (42)

Comment receiving replies
@beanieone

Only for what it’s worth, I seem to have developed a pouchy “roll” around my midsection and I’m not really too happy about it; I always took pride in having a strong mid-section.

I don’t know if the cause is Tymlos, Evenity, not being able to move around and get exercise (from side effects of Tymlos), steroid injections, perhaps my loss of height has smushed it all together, or simply gravity ;). However, about a year post-Tymlos and it’s still there. I’ll finish Evenity at the end of June and hopefully things will improve.

Wishing you all warm breezes and sunny days! Cheers!

Jump to this post


Replies to "Only for what it’s worth, I seem to have developed a pouchy “roll” around my midsection..."

I also have new belly fat that appears to be from Tymlos. My pants are now too tight around my waist. I need to buy new clothes to be comfortable.

I feel the same way about Tymlos ….my stomach has gotten fatter ?.??…I am now only taking 1/2 of a dose
W no side effects ….hope I get something out of it ?